Alert archive / Iowa / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 14, 2011, 6:00 AM CDT for Marshall County, Story County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2011, 6:00 AM CDT (11:00 UTC)
- Expired
- Jun 14, 2011, 6:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Marshall County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 39 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:08 AM CDT | HAIL 1.5 | 2 Nw Maxwell, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.0 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
391
WUUS53 KDMX 141100
SVRDMX
IAC127-169-141145-
/O.NEW.KDMX.SV.W.0155.110614T1100Z-110614T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
600 AM CDT TUE JUN 14 2011
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MARSHALL COUNTY IN CENTRAL IOWA...
SOUTHERN STORY COUNTY IN CENTRAL IOWA...
* UNTIL 645 AM CDT
* AT 559 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL.
THIS STORM WAS LOCATED 7 MILES EAST OF HUXLEY...OR 12 MILES
SOUTHEAST OF AMES...AND MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEVADA...STATE CENTER...MAXWELL...COLLINS...COLO...RHODES...
MELBOURNE...ST. ANTHONY AND CLEMONS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL CAN CAUSE INJURY AND PROPERTY DAMAGE. SEEK SAFETY INDOORS
UNTIL THE STORM PASSES.
&&
LAT...LON 4186 9335 4186 9356 4195 9362 4215 9317
4191 9295
TIME...MOT...LOC 1100Z 247DEG 23KT 4189 9347
WIND...HAIL <50MPH 1.50IN
$$
DONAVON4 follow-up statements
542
WWUS53 KDMX 141104
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
604 AM CDT TUE JUN 14 2011
IAC127-169-141145-
/O.CON.KDMX.SV.W.0155.000000T0000Z-110614T1145Z/
STORY IA-MARSHALL IA-
604 AM CDT TUE JUN 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
MARSHALL AND SOUTHERN STORY COUNTIES UNTIL 645 AM CDT...
AT 603 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE. THIS STORM WAS LOCATED 8 MILES EAST OF HUXLEY...OR
13 MILES SOUTHEAST OF AMES...MOVING NORTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
NEVADA...STATE CENTER...MAXWELL...COLLINS...COLO...RHODES...
MELBOURNE...ST. ANTHONY AND CLEMONS.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 103 AND 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE AND INJURY. PEOPLE
OUTSIDE SHOULD SEEK SHELTER IMMEDIATELY...PREFERABLY INSIDE A
REINFORCED BUILDING. STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. TURN AROUND DON/T DROWN.
&&
LAT...LON 4186 9335 4186 9356 4195 9362 4215 9317
4191 9295
TIME...MOT...LOC 1105Z 247DEG 23KT 4190 9343
WIND...HAIL <50MPH 2.50IN
$$
DONAVON303 WWUS53 KDMX 141115 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 615 AM CDT TUE JUN 14 2011 IAC127-169-141145- /O.CON.KDMX.SV.W.0155.000000T0000Z-110614T1145Z/ STORY IA-MARSHALL IA- 615 AM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MARSHALL AND SOUTHEASTERN STORY COUNTIES UNTIL 645 AM CDT... AT 612 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL IN MAXWELL. THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF NEVADA...OR 18 MILES EAST OF AMES...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... STATE CENTER...RHODES...ST. ANTHONY...MELBOURNE AND CLEMONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE AND INJURY. PEOPLE OUTSIDE SHOULD SEEK SHELTER IMMEDIATELY...PREFERABLY INSIDE A REINFORCED BUILDING. STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. TURN AROUND DON/T DROWN. && LAT...LON 4186 9335 4194 9343 4215 9317 4191 9295 TIME...MOT...LOC 1115Z 252DEG 42KT 4194 9327 WIND...HAIL <50MPH 1.50IN $$ DONAVON
464 WWUS53 KDMX 141130 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 630 AM CDT TUE JUN 14 2011 IAC169-141140- /O.CAN.KDMX.SV.W.0155.000000T0000Z-110614T1145Z/ STORY IA- 630 AM CDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STORY COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4188 9323 4200 9323 4207 9310 4191 9295 TIME...MOT...LOC 1130Z 257DEG 29KT 4195 9316 $$ IAC127-141145- /O.CON.KDMX.SV.W.0155.000000T0000Z-110614T1145Z/ MARSHALL IA- 630 AM CDT TUE JUN 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN MARSHALL COUNTY UNTIL 645 AM CDT... AT 628 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR STATE CENTER...OR 15 MILES SOUTHWEST OF MARSHALLTOWN...MOVING EAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... STATE CENTER AND MELBOURNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A REINFORCED BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4188 9323 4200 9323 4207 9310 4191 9295 TIME...MOT...LOC 1130Z 257DEG 29KT 4195 9316 WIND...HAIL <50MPH 1.00IN $$ DONAVON
225 WWUS53 KDMX 141137 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 637 AM CDT TUE JUN 14 2011 IAC127-141147- /O.EXP.KDMX.SV.W.0155.000000T0000Z-110614T1145Z/ MARSHALL IA- 637 AM CDT TUE JUN 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARSHALL COUNTY WILL EXPIRE AT 645 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4188 9323 4200 9323 4207 9310 4191 9295 TIME...MOT...LOC 1137Z 257DEG 29KT 4196 9308 $$ DONAVON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:25 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Jun 14, 4:25 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 425 AM CDT TUE JUN 14 2011 .DISCUSSION... STRONG 60 KT LOW LEVEL JET IS POINTING INTO IOWA THIS MORNING WITH GOOD SPEED CONVERGENCE AND MUCAPES OF 2000 TO 3000 J/KG LIFTING INTO STATE. IN ADDITION...MID LEVEL LAPSE RATES NEAR 8.5 C/KM AND PWATS OVER 1.5 INCHES. THIS HAS ALL RESULTED IN AN ACTIVE NIGHT WITH AREAS OF HEAVY RAINFALL OBSERVED OVER THE SOUTHERN HALF OF THE AREA IN ADDITIONAL TO NUMEROUS LARGE HAIL REPORTS. THIS AREA OF ACTIVITY IS EXPECTED TO GRADUALLY LIFT NORTHEAST THIS MORNING WITH THE SOUTH BECOMING MOSTLY DRY FOR A PERIOD. A DECAYING MCS/DEVELOPING MCV IS CURRENTLY LIFTING NORTHEAST THROUGH NEBRASKA AND MAY IGNITE ADDITIONAL STORMS OVER NORTHERN IA THIS MORNING WHICH WOULD TRACK EAST/SOUTHEAST ALONG THE INSTABILITY AXIS. SURFACE WARM FRONT IS EXPECTED TO REACH SOUTHERN IOWA THIS AFTERNOON WITH INCREASING SFC BASED INSTABILITIES AND WEAKENING INHIBITIONS AS THE UPPER WAVE TO THE WEST APPROACHES. SUPERCELLS CAPABLE OF LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE. POSSIBLY THE GREATEST THREAT THOUGH IS ANOTHER ROUND OF HEAVY RAINFALL WHEN IT IS NOT NEEDED. PWATS INCREASE TO NEAR 1.75 INCHES LATE THIS AFTERNOON AND TONIGHT. WITH THE THREAT OF HEAVY RAINFALL ONCE AGAIN...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z WEDNESDAY. PRECIPITATION WILL BE ENDING FROM WEST TO EAST ON WEDNESDAY THEN MOSTLY DRY THROUGH THURSDAY AS HIGH PRESSURE SETTLES IN. THE NEXT CHANCE FOR PRECIPITATION AND THUNDERSTORMS ARRIVES THURSDAY NIGHT AND FRIDAY AS THE NEXT UPPER WAVE MOVING THROUGH THE SOUTHWEST FLOW HEADS TOWARD IOWA. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAIR-ADAMS- APPANOOSE-AUDUBON-CASS-CLARKE-DALLAS-DAVIS-DECATUR-GUTHRIE- JASPER-LUCAS-MADISON-MAHASKA-MARION-MONROE-POLK-POWESHIEK- RINGGOLD-TAYLOR-UNION-WAPELLO-WARREN-WAYNE. && DISCUSSION...DONAVON AVIATION...BEERENDS
Hazardous weather outlook, Jun 14, 5:47 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 547 AM CDT TUE JUN 14 2011 IAZ057>062-070>075-081>086-092>097-151100- AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 547 AM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA ALONG AND SOUTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DIMINISH ACROSS THE AREA THIS MORNING. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND INTO THE OVERNIGHT. ARE EXPECTED TO CONTINUE ACROSS THE AREA TONIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS ALONG WITH ISOLATED . HEAVY RAIN IS ALSO POSSIBLE AND COULD CAUSE FLASH FLOODING OR RENEWED RIVER FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA. NUMEROUS RIVER FLOOD WARNINGS ARE ALSO IN EFFECT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NON SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST WEDNESDAY. ADDITIONAL STORMS ARE FORECAST THURSDAY NIGHT AND FRIDAY AND AGAIN SATURDAY NIGHT. A FEW SEVERE STORMS MAY OCCUR WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON AND INTO THIS EVENING. RAINFALL REPORTS ARE ALSO APPRECIATED. IAZ004>007-015>017-023>028-033>039-044>050-151100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA- 547 AM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTH CENTRAL IOWA NORTH OF INTERSTATE 80. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY THEN BECOMING MORE WIDESPREAD TONIGHT. A FEW SEVERE STORMS WITH PING PONG SIZED HAIL AND 60 MPH WINDS MAY OCCUR. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NON SEVERE THUNDERSTORMS WILL END FROM WEST TO EAST WEDNESDAY. ADDITIONAL STORMS ARE FORECAST THURSDAY NIGHT AND FRIDAY AND AGAIN SATURDAY NIGHT. A FEW SEVERE STORMS MAY OCCUR WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FROM TIME TO TIME THROUGH THIS WEEK. RAINFALL REPORTS ARE ALSO APPRECIATED.
In the hours before
Local storm report, Jun 14, 2:35 AM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
235 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL HUXLEY 41.90N 93.60W
06/14/2011 E1.75 INCH STORY IA TRAINED SPOTTER
0230 AM HAIL WAUKEE 41.61N 93.86W
06/14/2011 E0.75 INCH DALLAS IA BROADCAST MEDIA
&&
MS JUN 11Local storm report, Jun 14, 2:46 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
246 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL NEVADA 42.02N 93.45W
06/14/2011 E1.00 INCH STORY IA LAW ENFORCEMENT
&&
MS JUN 11Special weather statement, Jun 14, 2:50 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 250 AM CDT TUE JUN 14 2011 IAZ059-060-140845- DALLAS-POLK- 250 AM CDT TUE JUN 14 2011 ...HEAVY RAINFALL OVER THE NEXT HOUR... .. AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING THROUGH THE AREA. PENNY SIZE HAIL...AND HEAVY RAINFALL OF AN INCH OR MORE PER HOUR ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PLEASANT HILL... ELKHART... ALTOONA... BONDURANT... RUNNELLS... MITCHELLVILLE... DES MOINES... WINDSOR HEIGHTS... CLIVE... URBANDALE... WEST DES MOINES... LOW LAND FLOODING AND PONDING AT INTERSECTIONS IS LIKELY WITH THESE STORMS.
Local storm report, Jun 14, 2:58 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
258 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL NEVADA 42.02N 93.45W
06/14/2011 M2.00 INCH STORY IA TRAINED SPOTTER
&&
SKOWLocal storm report, Jun 14, 5:20 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL PELLA AIRPORT 41.40N 92.95W
06/14/2011 E1.00 INCH MARION IA TRAINED SPOTTER
0510 AM HAIL 4 E CLEAR LAKE 43.14N 93.29W
06/14/2011 E1.75 INCH CERRO GORDO IA TRAINED SPOTTER
&&
MS JUN 11Special weather statement, Jun 14, 5:46 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 546 AM CDT TUE JUN 14 2011 IAZ048-049-060-061-141145- JASPER-MARSHALL-POLK-STORY- 546 AM CDT TUE JUN 14 2011 ...THUNDERSTORMS WITH HEAVY RAIN AND HAIL... AT 542 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CENTRAL POLK COUNTY TO WEST CENTRAL JASPER COUNTY...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL...WINDS OF UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAINFALL OF AN INCH PER HOUR...ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HUXLEY... BAXTER... CAMBRIDGE... BAXTER... MAXWELL... COLLINS... RHODES... THE HEAVY RAIN WILL LIKELY CAUSE PONDING ON SOME ROADWAYS AND LOW AREAS. BE PREPARED FOR WATER PONDING ON THE ROADS.
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:16 PM CDT | River Flood Warning | DMX | Wapello | 54 hr |
| Jun 13, 9:01 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis | 6 hr |
| Jun 13, 11:52 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Madison | 23 min |
| Jun 14, 12:16 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 44 min |
| Jun 14, 12:25 AM CDT | Severe Thunderstorm Warning | DMX | Madison | 50 min |
| Jun 14, 12:57 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 35 min |
| Jun 14, 1:01 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 16 min |
| Jun 14, 1:04 AM CDT | Flash Flood Warning | DMX | Madison | 4 hr |
| Jun 14, 1:12 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 48 min |
| Jun 14, 1:16 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Poweshiek | 44 min |
| Jun 14, 1:54 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 51 min |
| Jun 14, 2:09 AM CDT | Severe Thunderstorm Warning | DMX | Marion, Warren | 51 min |
| Jun 14, 2:27 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Hardin, Marshall, Story | 63 min |
| Jun 14, 2:59 AM CDT | River Flood Warning | DMX | Mahaska, Marion | 53 hr |
| Jun 14, 3:27 AM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall | 48 min |
| Jun 14, 3:54 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion | 51 min |
| Jun 14, 5:05 AM CDT | Flash Flood Warning | DMX | Mahaska, Marion | 6 hr |
| Jun 14, 5:09 AM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 23 min |
| Jun 14, 5:14 AM CDT | Severe Thunderstorm Warning | DMX | Butler | 46 min |
| Jun 14, 6:32 AM CDT | River Flood Warning | DMX | Mahaska, Wapello | 34 hr |
| Jun 14, 10:02 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 14, 10:02 AM CDT | River Flood Warning | DMX | Polk | 13 hr |
| Jun 14, 10:57 AM CDT | Areal Flood Warning | DMX | Mahaska, Marion | 24 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.